Advertisement

An analysis of the characteristic equation of the scalar linear difference equation with two delays

  • L. A. V. Carvalho
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 799)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]-
    CARVALHO, L.A.V., On Lyapunov Functionals for Linear Difference Equations, Ph.D. Thesis, Brown University, Providence, R.I., June, 1979.Google Scholar
  2. [2]-
    HALE, J.K., Parametric stability in difference equations, Boll. Un. Mat. It. (4), 10(1974).Google Scholar
  3. [3]-
    SILKOWSKI, R.A., Star Shaped Regions of Stability in Hereditary Systems, Ph.D. Thesis, Brown University, Providence, R.I., June, 1976.Google Scholar
  4. [4]-
    MELVIN, W.R., Stability properties of functional differential equations, J. Math. Anal. Appl., 48(1974), 749–763.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • L. A. V. Carvalho

There are no affiliations available

Personalised recommendations